Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
On the error term of a lattice counting problem
Authors: Bordellès, Olivier; Luca, Florian; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 182
Start Page: 19
End Page: 36
Document Type: Article
ID: 734154.0
 
Full text / Content available
Primitive root biases for prime pairs I : existence and non-totality of biases
Authors: Garcia, Stephan Ramon; Luca, Florian; Schaaff, Timothy
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 185
Start Page: 93
End Page: 120
Document Type: Article
ID: 734245.0
 
Full text / Content available
On X-coordinates of Pell equations which are repdigits
Authors: Faye, Bernadette; Luca, Florian
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: The Fibonacci Quarterly
Volume: 56
Issue / Number: 1
Start Page: 52
End Page: 62
Document Type: Article
ID: 736074.0
 
Full text / Content available
Diophantine equations with products of consecutive members of binary recurrences
Authors: Bérczes, Attila; Bilu, Yuri F.; Luca, Florian
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Ramanujan Journal
Volume: 46
Issue / Number: 1
Start Page: 49
End Page: 75
Document Type: Article
ID: 741079.0
 
Full text / Content available
Denominators of Bernoulli polynominals
Authors: Bordellès, Olivier; Luca, Florian; Moree, Pieter; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Mathematika
Volume: 64
Issue / Number: 2
Start Page: 519
End Page: 541
Document Type: Article
ID: 741093.0
 
Full text / Content available
A variation on the theme of Nicomachus
Authors: Luca, Florian; Polanco, Geremias; Zudilin, Wadim
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Bulletin of the Australian Mathematical Society
Volume: 97
Issue / Number: 3
Start Page: 367
End Page: 373
Document Type: Article
ID: 742927.0
 
Full text / Content available
On perfect powers that are sums of two Fibonacci numbers
Authors: Luca, Florian; Patel, Vandita
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 189
Start Page: 90
End Page: 96
Document Type: Article
ID: 742930.0
 
Full text / Content available
On prime factors of the sum of two k-Fibonacci numbers
Authors: Gómez Ruiz, Carlos Alexis; Luca, Florian
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: International Journal of Number Theory
Volume: 14
Issue / Number: 4
Start Page: 1171
End Page: 1195
Document Type: Article
ID: 742933.0
 
Full text / Content available
Arithmetic properties of coefficients of L-functions of elliptic curves
Authors: Güloglu, Ahmet M.; Luca, Florian; Yalciner, Aynur
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Monatshefte für Mathematik
Volume: 187
Issue / Number: 2
Start Page: 247
End Page: 273
Document Type: Article
ID: 742993.0
 
Full text / Content available
Polynomial values of sums of products of consecutive integers
Authors: Bazsó, A.; Bérczes, A.; Hadju, L.; Luca, Florian
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Monatshefte für Mathematik
Volume: 187
Issue / Number: 1
Start Page: 21
End Page: 34
Document Type: Article
ID: 743014.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.